MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE MEDICAL; LOOP ELECTRODE

BOVIE MEDICAL CORP. BOVIE MEDICAL; LOOP ELECTRODE
Model Number ES10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The complainant alleges, "the loop is breaking during procedure".
 
Additional Manufacturer Narrative
Awaiting additional information and/or return of the reported device to complete the investigation.
 
Event or Problem Description
The complainant alleges, "the loop is breaking during procedure".
 
Additional Manufacturer Narrative
The complaint was unable to be determined as the customer was contacted multiple times and never responded with additional information and the device was not available for return.True root cause is unable to be determined with accuracy at this time.If additional information is obtained that is pertinent to the investigation or provides additional details a follow-up report will be provided.Until such time, this can be seen as the final report.

Brand Name
BOVIE MEDICAL
Common Device Name
LOOP ELECTRODE
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
steven fox
3034 owen drive
antioch, TN 37013
MDR Report Key19533480
Report Number3007208013-2024-00027
Device Sequence Number7704831
Product Code HGI
UDI-Device Identifier00607151056100
UDI-Public00607151056100
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K931338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberES10
Device Lot Number1222Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Patient SexUnknown